Uniformly distributed sequences of positive integers in Baire’s space. (English) Zbl 0757.11023

The authors show some topological properties of the set of all uniformly distributed sequences of integers (straight-forward generalizations of known results).


11K06 General theory of distribution modulo \(1\)
54E52 Baire category, Baire spaces
Full Text: EuDML


[1] ALEXANDROV P. S.: An Introduction to the General Theory of Sets and Functions. (Czech). NČSAV, Praha, 1954.
[2] HLAWKA E.: Theorie der Gleichverteilung. Bibliographisches Institut, Mannheim - Wien - Zürich, 1979. · Zbl 0406.10001
[3] KUIPERS L., NIEDERREITER H.: Uniform Distribution of Sequences. Wiley, New York, 1974. · Zbl 0281.10001
[4] LÁSZLÓ V., ŠALÁT T.: The structure of some sequence spaces, and uniform distribution (mod 1). Periodica Math. Hung. 10 (1979), 89-98. · Zbl 0396.10042 · doi:10.1007/BF02018376
[5] NAGATA, Jun-ti: Modern General Topology. North-Holland Publ. Comp., Amsterdam - London, 1974.
[6] NIVEN I.: Uniform distribution of sequences of integers. Trans. Amer. Math. Soc. 98 (1961), 52-61. · Zbl 0096.03102 · doi:10.2307/1993512
[7] SIKORSKI R.: Funkcje rzeczywiste I. PWN, Warszawa, 1958. · Zbl 0093.05603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.